Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A note on Mackey's imprimitivity theorem


Author: Peter R. Mueller-Roemer
Journal: Bull. Amer. Math. Soc. 77 (1971), 1089-1090
MSC (1970): Primary 43A65, 43A20; Secondary 81A54
DOI: https://doi.org/10.1090/S0002-9904-1971-12880-X
MathSciNet review: 0289719
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A65, 43A20, 81A54

Retrieve articles in all journals with MSC (1970): 43A65, 43A20, 81A54


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12880-X